Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 432, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 24, 2007, 6:34 PM EDT for Fayette County, Georgia. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 24, 2007, 6:34 PM EDT (22:34 UTC)
- Expired
- Aug 24, 2007, 7:00 PM EDT
- In force
- 26 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County Fayette County, GA
The radar
The Atlanta radar (KFFC), 12 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 24, 6:45 PM EDT | HAIL 1 | 2 E Fayetteville, GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.6 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 774 J/kg
- Mixed-layer CIN
- -119 J/kg
- Mixed-layer LCL
- 918 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 242234 SVRFFC GAC113-242300- /O.NEW.KFFC.SV.W.0432.070824T2234Z-070824T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 634 PM EDT FRI AUG 24 2007 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... FAYETTE COUNTY IN NORTH CENTRAL GEORGIA * UNTIL 700 PM EDT * AT 630 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR KENWOOD...MOVING WEST AT 5 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SANDY CREEK...PEACHTREE CITY AND FAYETTEVILLE. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3337 8434 3355 8442 3352 8463 3332 8455 $$ 16
1 follow-up statement
000 WWUS52 KFFC 242251 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 649 PM EDT FRI AUG 24 2007 GAC113-242300- /O.CON.KFFC.SV.W.0432.000000T0000Z-070824T2300Z/ FAYETTE GA- 649 PM EDT FRI AUG 24 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR FAYETTE COUNTY... AT 648 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR FAYETTEVILLE...MOVING WEST AT 5 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WOOLSEY...SANDY CREEK...LEES MILL...TYRONE AND PEACHTREE CITY. THE FAYETTE COUNTY EMERGENCY MANAGER REPORTED ONE INCH HAIL AS THIS STORM MOVED THROUGH EAST FAYETTE COUNTY. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3337 8434 3355 8442 3352 8463 3332 8455 $$ 16
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 6:30 PM EDT, 4 minutes earlier.
Area forecast discussion, Aug 24, 6:30 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 630 PM EDT FRI AUG 24 2007 .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... SO FAR THIS AFTERNOON...SEEING BEST COVERAGE OF SHOWERS/TSTORMS OVER THE NORTHEAST MOUNTAINS AND OVER OUR SOUTHERN TIER COUNTIES. HOWEVER...WITH SOME WEAK UPPER LEVEL SUPPORT OVER THE AREA AND AFTERNOON HEATING ...FEEL THE NEED TO CARRY LOW POPS ACROSS ALL OF COUNTY WARNING FOR THIS EVENING. GFS HOLDS ON TO SOME WEAK UPPER SUPPORT OVER THE EXTREME NORTH AFTER MIDNIGHT AND WILL MAINTAIN SOME MENTION OF SHOWERS/TSTORMS ONLY THERE. OTHERWISE...LITTLE CHANGE IN THE OVERALL PATTERN OVER THE WEEKEND. MODELS CONTINUE TO SHOW UPPER RIDGE WEAKENING A BIT AS THE CENTER SHIFTS WESTWARD. MEANWHILE SURFACE BOUNDARY DRIFTS SOUTHEAST FROM THE OH/TN VLY REGION...APPROACHING OUR AREA SUNDAY. WILL CONTINUE PREVIOUS FORECAST TREND WITH POPS GENERALLY IN THE SLIGHT CHANCE/CHANCE RANGE...WITH BEST CHANCES IN THE AFTERNOONS AND EVENINGS. WITH INCREASED CLOUDS AND BETTER CHANCES FOR PRECIP...WILL STAY CLOSE TO MOS TEMPS...WHICH KEEPS HIGHS OVER MUCH OF THE AREA IN THE 90S. .LONG TERM /MONDAY THROUGH FRIDAY/... MODELS MAINTAIN SOME RIDGING OVER THE SOUTHEAST U.S. THROUGH MUCH OF THE PERIOD. SOME INDICATION OF AN UPPER TROUGH DEEPENING OVER THE NORTHEAST U.S. THURSDAY/FRIDAY WHICH COULD MEAN SOMEWHAT COOLER TEMPS FOR US. OTHERWISE MODELS INDICATING WEAK BOUNDARY DRIFTING INTO NORTH GEORGIA MONDAY...THEN MEANDERING SOMEWHERE ACROSS NORTHCENTRAL GEORGIA INTO TUESDAY BEFORE WASHING OUT BY WEDNESDAY. A SECOND FRONT APPROACHES/MOVES INTO OUR AREA THURSDAY/FRIDAY TIME FRAME. ALL IN ALL...WILL NEED TO KEEP SOME MENTION OF SHOWERS/TSTORMS IN THE FORECAST THROUGH THE PERIOD. BASED ON CURRENT MODEL RUNS...BEST CHANCES LOOK TO BE MONDAY AND THEN AGAIN ON THURSDAY/FRIDAY. IF LATER RUNS SUPPORT IT...MAY NEED TO INCREASE POPS A BIT. && .AVIATION... DAYTIME HEATING HAS ALLOWED SCATTERED TSRA IN THE AREA THIS EVENING...WITH SIGNIFICANT ACTIVITY PUSHING SWWARD INTO ATLANTA AREA TAF SITES. EXPECT TSRA TO BE ENDING BY 2Z ACROSS THE REGION...BUT WILL MONITOR RADAR TRENDS AND MESO ANALYSIS FOR POTENTIAL EXTENSION OF VCTS AT 0Z TAF TIME. OUTSIDE STORMS...VFR CONDITIONS WILL PREVAIL. EARLY MORNING...AS BOUNDARY LAYER REACHES A MINIMUM...USUAL MFVR CONDITIONS ARE EXPECTED IN HZ...BUT WILL NEED TO MONITOR AREAS THAT RECEIVE SIGNIFICANT RAINFALL THIS EVENING FOR POTENTIAL FOR PATCHY FOG. NO ISSUE WITH CEILINGS EXPECTED EXCEPT IN/NEAR TSTORMS. WINDS GENERALLY LIGHT AND EAST OF SOUTH THIS EVENING OUTSIDE OF THUNDERSTORM OUTFLOW...BUT GUIDANCE INSISTS WINDS SHIFTING TO WEST OF SOUTH LATE MORNING. WILL INDICATE THIS SHIFT TO SW WINDS AROUND 16Z. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 73 96 70 93 70 / 20 30 20 30 20 ATLANTA 74 93 73 92 73 / 20 30 20 30 20 BLAIRSVILLE 66 86 68 86 64 / 30 20 30 30 20 CARTERSVILLE 70 95 68 91 68 / 20 30 20 30 20 COLUMBUS 76 94 75 93 75 / 30 30 20 30 20 GAINESVILLE 72 92 71 90 71 / 30 30 20 30 20 MACON 72 95 72 95 74 / 20 30 20 30 30 ROME 73 97 72 92 69 / 20 30 30 30 20 PEACHTREE CITY 70 92 69 91 68 / 20 30 20 30 20 VIDALIA 75 94 74 92 75 / 30 40 30 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 49/23
Hazardous weather outlook, Aug 24, 4:20 PM EDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 420 PM EDT FRI AUG 24 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-251100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 420 PM EDT FRI AUG 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA LATE THIS AFTERNOON AND EVENING. .SYNOPSIS... AN UPPER LEVEL RIDGE WILL CONTINUE TO WEAKEN AND DRIFT WEST TODAY. THIS WILL ALLOW AN UPPER LEVEL DISTURBANCE TO MOVE OUT OF THE CAROLINAS AND ACROSS GEORGIA LATE THIS AFTERNOON AND EVENING. .PRIMARY HAZARDS... DAMAGING DOWN-BURST WINDS...FREQUENT CLOUD-TO-GROUND LIGHTNING AND LARGE HAIL WILL BE THE MAIN HAZARDS ASSOCIATED WITH ANY ISOLATED SEVERE STORMS THAT MAY DEVELOP THIS AFTERNOON AND EVENING. THE BEST CHANCES FOR THUNDERSTORMS WILL BE IN THE NORTHEAST GEORGIA MOUNTAINS AND ACROSS CENTRAL GEORGIA UNTIL 10 PM THIS EVENING. .DISCUSSION... A WEAK DISTURBANCE MOVING SOUTHWEST OUT OF THE CAROLINAS AND ACROSS GEORGIA THIS AFTERNOON HAS SPARKED ISOLATED TO SCATTERED THUNDERSTORMS. THESE THUNDERSTORMS WILL CONTINUE INTO THE EVENING. MODERATE INSTABILITY WILL RESULT IN A FEW STRONG TO SEVERE STORMS AS LIFTED INDICES ARE IN THE -4 TO -6 RANGE AND CAPES ARE THE 2000 TO 3000 RANGE. THE STORMS WILL GENERALLY MOVE FROM THE EAST AND NORTHEAST TOWARD THE WEST AND SOUTHWEST. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE EACH DAY...MAINLY DURING THE AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... ALTHOUGH SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME... SPOTTERS SHOULD MONITOR THE LATEST INFORMATION THIS AFTERNOON AND BE ALERT FOR THREATENING WEATHER. SBK
In the hours before
Local storm report, Aug 24, 6:03 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
603 PM EDT FRI AUG 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL LAWRENCEVILLE 33.95N 83.99W
08/24/2007 E0.75 INCH GWINNETT GA LAW ENFORCEMENT
REPORTED BY 911 DISPATCH.
&&
SNELSONLocal storm report, Aug 24, 6:04 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
604 PM EDT FRI AUG 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM TSTM WND DMG LAWRENCEVILLE 33.95N 83.99W
08/24/2007 GWINNETT GA TRAINED SPOTTER
LIMBS DOWN. WIND GUSTS ESTIMATED AT 50 MPH.
&&
SNELSONLocal storm report, Aug 24, 6:05 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
605 PM EDT FRI AUG 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND DMG 2 E BALL GROUND 34.34N 84.34W
08/24/2007 CHEROKEE GA LAW ENFORCEMENT
SEVERAL LARGE TREES DOWN REPORTED BY 911 DISPATCH.
&&
SNELSONSpecial weather statement, Aug 24, 6:06 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 606 PM EDT FRI AUG 24 2007 GAZ056-067>069-242230- 606 PM EDT FRI AUG 24 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 50 MPH WINDS IN UPSON...PIKE...EAST MERIWETHER AND SPALDING COUNTIES UNTIL 630 PM EDT... AT 606 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM WILLIAMSON TO SPREWELL BLUFF STATE PARK... MOVING WEST AT 5 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS THEY MOVE ACROSS UPSON...PIKE...EAST MERIWETHER AND SPALDING COUNTIES THROUGH 630 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE ZETELLA...NEAL...IMLAC...HOLLONVILLE...CHALYBEATE SPRINGS...WOODBURY ...MOLENA...MANCHESTER...GAY...CONCORD...SPREWELL BLUFF STATE PARK... WILLIAMSON...ROVER...ROLAND AND PICKARD. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. 16
Local storm report, Aug 24, 6:13 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
613 PM EDT FRI AUG 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL 7 SW TALKING ROCK 34.44N 84.59W
08/24/2007 E1.00 INCH PICKENS GA PUBLIC
0605 PM TSTM WND GST 7 SW TALKING ROCK 34.44N 84.59W
08/24/2007 E60.00 MPH PICKENS GA PUBLIC
&&
SNELSONSpecial weather statement, Aug 24, 6:17 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 617 PM EDT FRI AUG 24 2007 GAZ031-242300- 617 PM EDT FRI AUG 24 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN PAULDING COUNTY UNTIL 700 PM EDT... AT 613 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER EXTREME NORTHEASTERN PAULDING COUNTY... MOVING SOUTHWEST AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS RURAL NORTHEASTERN PAULDING COUNTY THROUGH 700 PM EDT. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 8:00 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett, Rockdale | 45 min |
| Aug 23, 8:27 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Henry | 33 min |
| Aug 23, 8:43 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb | 32 min |
| Aug 23, 9:20 PM EDT | Severe Thunderstorm Warning | FFC | Clayton | 25 min |
| Aug 23, 9:29 PM EDT | Severe Thunderstorm Warning | FFC | Henry | 31 min |
| Aug 23, 10:26 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike | 49 min |
| Aug 24, 3:30 PM EDT | Severe Thunderstorm Warning | FFC | Towns | 30 min |
| Aug 24, 3:43 PM EDT | Severe Thunderstorm Warning | FFC | Union | 32 min |
| Aug 24, 4:01 PM EDT | Severe Thunderstorm Warning | FFC | Fannin | 44 min |
| Aug 24, 4:29 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer | 31 min |
| Aug 24, 4:32 PM EDT | Severe Thunderstorm Warning | FFC | Jackson | 28 min |
| Aug 24, 4:38 PM EDT | Severe Thunderstorm Warning | FFC | Madison | 37 min |
| Aug 24, 4:43 PM EDT | Severe Thunderstorm Warning | FFC | Troup | 23 min |
| Aug 24, 4:50 PM EDT | Severe Thunderstorm Warning | FFC | Clarke | 25 min |
| Aug 24, 5:06 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Oconee | 24 min |
| Aug 24, 5:15 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee | 45 min |
| Aug 24, 5:37 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett, Walton | 23 min |
| Aug 24, 5:40 PM EDT | Severe Thunderstorm Warning | FFC | Pickens | 50 min |
| Aug 24, 5:52 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton | 38 min |
| Aug 24, 6:00 PM EDT | Severe Thunderstorm Warning | FFC | Newton | 30 min |
| Aug 24, 6:01 PM EDT | Severe Thunderstorm Warning | FFC | Bartow | 18 min |
| Aug 24, 6:11 PM EDT | Severe Thunderstorm Warning | FFC | Clayton | 34 min |
| Aug 24, 6:32 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Fulton | 43 min |
| Aug 24, 6:55 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Taliaferro | 50 min |
| Aug 24, 6:56 PM EDT | Severe Thunderstorm Warning | FFC | Fayette | 49 min |
| Aug 24, 7:33 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 42 min |
| Aug 24, 7:39 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Twiggs | 51 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.